# SDR DALA2017100507316

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 72,309 hours, 53,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE L1 DOOR MOUNTED ESCAPE SLIDE PIN ENGAGEMENT,  PIN NOT ENGAGED.  REPLACED THE DOOR SLIDE IAW 2561-4964.
